Stability of Numerical Methods for Volterra Integro‐Differential Equations of Convolution Type

V. L. Bakke, Zdzislaw Jackiewicz

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

Stability properties of numerical methods for Volterra integro differential equations based on the convolution test equation (Formula Presented.) are investigated. Stability regions of reducible linear multistep methods and modified multilag methods are given and compared.

Original languageEnglish (US)
Pages (from-to)89-100
Number of pages12
JournalZAMM Zeitschrift fur Angewandte Mathematik und Mechanik
Volume68
Issue number2
DOIs
Publication statusPublished - 1988
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Computational Mechanics
  • Applied Mathematics

Cite this